# SDR MALA110252

- Difficulty date: November 21, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 8,819 hours, 5,557 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN STRUT HAS STRUCTURAL DAMAGE THAT OCCURRED DURING TOUCHDOWN AFTER NOSEWHEEL CAME DOWN.  ONLY COCKPIT INDICATION WAS A MASTER CAUTION FOR WOW INPUT AND A PROX SYS FAULT 1 STATUS MESSAGE.  THERE WAS FLUID POOLING AROUND RT MAIN STRUT AND PERSONNEL REPORTED A SMALL AMOUNT OF SMOKE FORM RT MAIN STRUT AREA.  R & R RT MLG ASSY, RT MLG SIDE STAY IAW JOB CARD 900-32-740-702, RT IB/RT OB BRAKES PER JOB CARD 900-32-730-901, AND RT IB/RT OB MAIN TIRE & WHEEL IAW JOB CARD 900-32-730-708,    NO DEFECTS NOTED AT THIS TIME.
